# SDR QMLA2024052720056

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 10,391 hours, 26,467 cycles
- Engine: Allsn 250C47B
- Engine time: 4,808 hours, 13,092 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Low Pressure
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED PRECAUTIONARY LANDING AT ALBUQUERQUE DOUBLE EAGLE AIRPORT DUE TO A ZERO FUEL PRESSURE INDICATION WHILE IN FLIGHT. AFTER RESPONDING ALSO DISCOVERED THERE WAS AN EXCEEDANCE ON THE MGT RECORDED AT 798 FOR 15 SECONDS WHICH WILL REQUIRE ADDITIONAL INSPECTIONS.  REPLACED FUEL PRESSURE TRANSDUCER (PN: 222-325-077-115) & REPLACED FUEL PRESSURE INDICATOR (PN: 407-375-007-105). ALSO PERFORMED INSPECTION ON ENGINE COMBUSTION SECTION AND FOUND EVERYTHING TO BE WITHIN LIMITS.
